Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2008, Vol. 17 Issue (6): 1967-1971    DOI: 10.1088/1674-1056/17/6/006
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Perturbation to Lie symmetry and another type of Hojman adiabatic invariants for Birkhoffian systems
Fang Jian-Huia, Ding Ningb, Chen Xiang-Xiac
a College of Physics Science and Technology, China University of Petroleum, Dongying 257061, China; b Department of Physics and Electronics Science, Binzhou University, Binzhou 256603, China; c Dezhou University, Dezhou 253023, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: